MAUDE Adverse Event Report: Silk Road Medical ENROUTE Transcarotid Stent; Stent, Carotid

Silk Road Medical ENROUTE Transcarotid Stent; Stent, Carotid
Model Number SR-1040-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cerebral Hyperperfusion Syndrome (4404); Hemorrhagic Stroke (4417)
Date of Event 06/18/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient experienced a hemorrhagic stroke.The patient also expired.The patient presented as asymptomatic for a right transcarotid revascularization (tcar) procedure.An enroute transcarotid stent (tss) system was selected for use.Prior to discharge, the patient experienced a hemorrhagic stroke.The patient subsequently died.The official cause of death was reported as hemorrhage.
 
Additional Manufacturer Narrative
B2: date of death was not reported; however, it has been estimated to have occurred in (b)(6) 2026.B3: date of event was not reported; however, it has been estimated to have occurred in (b)(6) 2026.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product lot number is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
B2: date of death was not reported; however, it has been estimated to have occurred on or after (b)(6) 2026, the date of the stroke.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product lot number is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
 
Event or Problem Description

Brand Name
ENROUTE Transcarotid Stent
Common Device Name
Stent, Carotid
Manufacturer (Section D)
Silk Road Medical
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
Silk Road Medical Inc.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key50092674
Report Number2124215-2026-41109
Device Sequence Number18600293
Product Code NIM
UDI-Device Identifier00811311020539
UDI-Public(01)00811311020539
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSR-1040-CS
Device Catalogue NumberSR-1040-CS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Supplement Date Received by Manufacturer07/23/2026
08/12/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date08/11/2026
09/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age62 YR
Patient SexMale